# SDR DL757100650

- Difficulty date: March 10, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 79,179 hours, 40,568 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4 C/D EMERGENCY EXIT SEAT LIGHT OUT.  REPAIRED WIRING AND REPLACED M9101 EMERGENCY BATTERY BASE    HOUSING CHECK GOOD PER MM.
